Q: After 12 months, I discovered that aspartame was in my nicotine replacement lozenges that I was using to stop smoking.
My health became really bad when I abruptly stopped taking the nicotine medication. I wasn’t aware this drug was in my lozenges.
Ten days off the tablets, I experienced brain inflammation, an electrical exploding zapping feeling running through my brain, a firing running down and out of my sides, piercing noises in my ears that were were excruciating, and constant strange waterfall flowing affects, like neurons sparking. THIS was followed by extreme siren pitched piercing in my inner brain.
I don’t know how I have managed to live through this and survive.
I would be grateful for any advice or help that you are able to offer me to improve my health. Please, if you have any guidance concerning these symptoms and my condition, please help!
Thank you from the UK.
From Dr. Hull
Thanks for your email, but Holy Cow!
You have definitely discovered that aspartame really is a neurotoxin, and what you experienced is not unusual for many aspartame users.
It’s sad that the dangers of aspartame are not available to the consumer, and it’s even more sad that the doctors are not informed about this, either. But, your reaction was very real.
Now that you are more aware, read ALL your labels in everything that you put into your mouth so you can continue to avoid this sweet poison.
Once you remove the aspartame, your body will begin to recover, but it would be smart to detox. Go to janethull.com and download my 10-Steps To Detoxification eBook for free, and detox for about 2 weeks.
You might have some residual electrical sensations left over, so don’t panic and celebrate all the neurotoxins coming out of your brain.
Thanks so much for sharing your aspartame reaction, and good luck recovering from such a bad experience.
Best in health,
If you want to learn more about healthy living and disease prevention, contact me at janethull.com. Remember that you are never alone when you are looking for good health!
Gain access to all of my online programs, ongoing support, monthly Q&A, and more by joining me on janethull.com. I look forward to supporting you on your journey to alternative health and wellness.
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.
You have our permission to reprint this article if you attribute us with a live back-link to this article and the youtube links. http://www.janethull.com/
INFORMATION ON THIS WEB SITE IS PROVIDED FOR INFORMATIONAL AND EDUCATIONAL PURPOSES ONLY. THE INFORMATION IS A RESULT OF YEARS OF PRACTICE EXPERIENCE BY THE AUTHOR. THIS INFORMATION IS NOT INTENDED AS A SUBSTITUTE FOR THE ADVICE PROVIDED BY YOUR PHYSICIAN OR OTHER HEALTHCARE PROFESSIONAL OR ANY INFORMATION CONTAINED ON OR IN ANY PRODUCT LABEL OR PACKAGING. DO NOT USE THE INFORMATION ON THIS WEB SITE FOR DIAGNOSING OR TREATING A HEALTH PROBLEM OR DISEASE, OR PRESCRIBING MEDICATION OR OTHER TREATMENT. ALWAYS SPEAK WITH YOUR PHYSICIAN OR OTHER HEALTHCARE PROFESSIONAL BEFORE TAKING ANY MEDICATION OR NUTRITIONAL, HERBAL OR HOMEOPATHIC SUPPLEMENT, OR USING ANY TREATMENT FOR A HEALTH PROBLEM. IF YOU HAVE OR SUSPECT THAT YOU HAVE A MEDICAL PROBLEM, CONTACT YOUR HEALTH CARE PROVIDER IMMEDIATELY. DO NOT DISREGARD PROFESSIONAL MEDICAL ADVICE OR DELAY IN SEEKING PROFESSIONAL ADVICE BECAUSE OF SOMETHING YOU HAVE READ ON THIS WEB SITE. INFORMATION PROVIDED ON THIS WEB SITE AND THE USE OF ANY PRODUCTS OR SERVICES PURCHASED FROM OUR WEB SITE BY YOU DOES NOT CREATE A DOCTOR-PATIENT RELATIONSHIP BETWEEN YOU AND ANY OF THE PHYSICIANS AFFILIATED WITH OUR WEB SITE. INFORMATION AND STATEMENTS REGARDING DIETARY SUPPLEMENTS HAVE NOT BEEN EVALUATED BY THE FOOD AND DRUG ADMINISTRATION AND ARE NOT INTENDED TO DIAGNOSE, TREAT, CURE, OR PREVENT ANY DISEASE AND SERVE ONLY AS EDUCATIONAL